The representation of alienable and inalienable rights: games in transition function form

McQuillin, Ben and Sugden, Robert (2011) The representation of alienable and inalienable rights: games in transition function form. Social Choice and Welfare, 37 (4). pp. 683-706. ISSN 0176-1714

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Gina Neff
Date Deposited: 17 Jan 2011 15:53
Last Modified: 24 Jul 2019 13:31
URI: https://ueaeprints.uea.ac.uk/id/eprint/19361
DOI: 10.1007/s00355-011-0574-x

Actions (login required)

View Item View Item